Ask an expert
Question

14 Jul 2008

The pill Melodene and weight gain
hi Doc, I've just been told by the gynae that I should go on the contracetion Melodene because my body does not tolerate estrogen based pill. But it is making me gain weight very quickly and I don't wish to gain weight. I've just had a baby and he is now 8 1/2 months. I don't like the pill because it messes with my hormones. I've been having terrible nausea since I started taking it. And I have had spotting of blood. Which makes me mad because I have races to compete in and before when I never took the pill my periods were always on time. Can you suggest anything else that may help as a contracetive.
Answer 3,481 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You could try the IUCD or injectable.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.